Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 6, NWS Midland/Odessa, TX

March 5, 202216 counties in Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this wind advisory at Mar 5, 2022, 1:25 PM CST for 16 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at Mar 6, 2022, 9:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2022, 1:25 PM CST (19:25 UTC)
In effect from
Mar 6, 2022, 9:00 AM CST
Expired
Mar 6, 2022, 9:00 PM CST
In force
12 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Presidio County, TX, Reeves County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 90 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -139 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2168 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-139 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

776 
WWUS74 KMAF 051925
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
125 PM CST Sat Mar 5 2022

NMZ027-TXZ270-271-061030-
/O.CON.KMAF.HW.W.0012.000000T0000Z-220306T0000Z/
/O.CON.KMAF.HW.W.0013.220306T1500Z-220307T0500Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
125 PM CST Sat Mar 5 2022 /1225 PM MST Sat Mar 5 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS EVENING...

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/
TO 11 PM CST /10 PM MST/ SUNDAY...

* WHAT...For the first High Wind Warning, west winds 30 to 40 
  mph with gusts up to 55 mph. For the second High Wind Warning, 
  west winds 40 to 60 mph with gusts up to 85 mph expected.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...For the first High Wind Warning, until 6 PM CST /5 PM 
  MST/ this evening. For the second High Wind Warning, from 9 AM 
  CST /8 AM MST/ to 11 PM CST /10 PM MST/ Sunday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-TXZ059-272>278-061030-
/O.NEW.KMAF.WI.Y.0006.220306T1500Z-220307T0300Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Loving-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Mentone, Van Horn, Pecos, 
Marfa, Fort Davis, and Alpine
125 PM CST Sat Mar 5 2022 /1225 PM MST Sat Mar 5 2022/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST
/8 PM MST/ SUNDAY...

* WHAT...West winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
3 follow-up statements
170 
WWUS74 KMAF 060116
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
716 PM CST Sat Mar 5 2022

NMZ027-TXZ270-271-061730-
/O.CON.KMAF.HW.W.0013.220306T1500Z-220307T0500Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
716 PM CST Sat Mar 5 2022 /616 PM MST Sat Mar 5 2022/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/
TO 11 PM CST /10 PM MST/ SUNDAY...

* WHAT...West winds 40 to 60 mph with gusts up to 85 mph 
  expected.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...From 9 AM CST /8 AM MST/ to 11 PM CST /10 PM MST/ 
  Sunday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-TXZ059-272>278-061730-
/O.CON.KMAF.WI.Y.0006.220306T1500Z-220307T0300Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Loving-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Mentone, Van Horn, Pecos, 
Marfa, Fort Davis, and Alpine
716 PM CST Sat Mar 5 2022 /616 PM MST Sat Mar 5 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO
9 PM CST /8 PM MST/ SUNDAY...

* WHAT...West winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
366 
WWUS74 KMAF 060833
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
233 AM CST Sun Mar 6 2022

TXZ277-062100-
/O.UPG.KMAF.WI.Y.0006.220306T1500Z-220307T0300Z/
/O.EXB.KMAF.HW.W.0013.220306T1500Z-220307T0300Z/
Davis Mountains-
Including the city of Fort Davis
233 AM CST Sun Mar 6 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST
THIS EVENING...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Davis Mountains above 6000 ft.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

NMZ027-TXZ270-271-062100-
/O.EXT.KMAF.HW.W.0013.220306T1500Z-220307T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
233 AM CST Sun Mar 6 2022 /133 AM MST Sun Mar 6 2022/

...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 9 PM CST /8 PM MST/ THIS EVENING...

* WHAT...West winds 40 to 60 mph with gusts up to 85 mph 
  expected.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...From 9 AM CST /8 AM MST/ this morning to 9 PM CST /8 PM 
  MST/ this evening.

* IMPACTS...Travel will be difficult, especially for high 
  profile vehicles. Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

TXZ045-046-050-051-060>062-067>069-062100-
/O.EXA.KMAF.WI.Y.0006.220306T1500Z-220307T0300Z/
Gaines-Dawson-Andrews-Martin-Winkler-Ector-Midland-Ward-Crane-
Upton-
Including the cities of Seminole, Lamesa, Andrews, Stanton, 
Kermit, Odessa, Midland, Monahans, Crane, McCamey, and Rankin
233 AM CST Sun Mar 6 2022

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST
THIS EVENING...

* WHAT...West winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of western Texas.

* WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. 

&&

$$

NMZ028-029-033-034-TXZ059-272>276-278-062100-
/O.CON.KMAF.WI.Y.0006.220306T1500Z-220307T0300Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Loving-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Mentone, Van Horn, Pecos, 
Marfa, and Alpine
233 AM CST Sun Mar 6 2022 /133 AM MST Sun Mar 6 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 9 PM CST /8 PM MST/ THIS EVENING...

* WHAT...West winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. 

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
119 
WWUS74 KMAF 061907
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
107 PM CST Sun Mar 6 2022

NMZ027-TXZ270-271-277-070300-
/O.CON.KMAF.HW.W.0013.000000T0000Z-220307T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Davis Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
Pine Springs, and Fort Davis
107 PM CST Sun Mar 6 2022 /1207 PM MST Sun Mar 6 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING...

* WHAT...West winds 35 to 50 mph with gusts up to 80 mph.

* WHERE...Guadalupe and Delaware Mountains, and Davis.

* WHEN...Until 9 PM CST /8 PM MST/ this evening.

* IMPACTS...Take action to secure trash cans, lawn furniture and
  other loose or lightweight outdoor objects. The high winds can
  topple trees, down power lines and damage some structures.Travel
  will be difficult, especially for high profile vehicles. Severe
  turbulence near the mountains will be hazardous for low flying 
  light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-TXZ045-046-050-051-059>062-067>069-272>276-278-
070300-
/O.CON.KMAF.WI.Y.0006.000000T0000Z-220307T0300Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Gaines-Dawson-Andrews-Martin-Loving-Winkler-
Ector-Midland-Ward-Crane-Upton-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, 
Stanton, Mentone, Kermit, Odessa, Midland, Monahans, Crane, 
McCamey, Rankin, Van Horn, Pecos, Marfa, and Alpine
107 PM CST Sun Mar 6 2022 /1207 PM MST Sun Mar 6 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...Until 9 PM CST /8 PM MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Mar 5, 11:13 AM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 5, 11:13 AM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1113 AM CST Sat Mar 5 2022

...New AVIATION...

.AVIATION...
(18Z TAFS)
Issued at 1102 AM CST Sat Mar 5 2022

VFR conditions will prevail next 24 hours except KMAF. WV imagery
shows West Texas and Southeast New Mexico between two systems. As
such, gusty west winds will slowly diminish throughout the
afternoon, then back to south overnight. A 35+kt LLJ is set to
develop over the Permian Basin, advecting in Gulf moisture as it
has the past two nights. However, hi-res forecast soundings
saturate the column at KMAF from the surface to 850mb or so,
suggesting IFR/LIFR conditions at KMAF for a few hours or so
Sunday morning. The secondary trough is forecast to arrive at the
Four corners by 15Z Sunday, and will induce a southwest surface
wind that will increase and become gusty by late morning, blowing
out PBL moisture to the east.

&&

.SHORT TERM...
(Today through Sunday afternoon)
Issued at 305 AM CST Sat Mar 5 2022

A strong low-level jet in response to lee troughing in advance of
our next mid-level shortwave trough is resulting in gusty southerly
return flow from the Texas-New Mexico border and east. Dewpoints
east of the dryline are in the 50s at this time. West of there lies
a much drier airmass and strong gusty, west winds that will push
eastward today. The Guadalupe and Delaware Mountains currently
have winds just below high wind criteria and wind speeds will
likely hold steady and then increase to high wind into today. As
the mid- level trough approaches later this morning, winds will
flip to westerly across the area from west to east and dewpoints
will crater. Skies are expected to remain mostly clear. High
temperatures should reach back into the mid to upper 70s for most
thanks to the clear skies and west winds. Near critical to
critical fire weather is anticipated across much of the area. See
the Fire Weather Discussion for more details.

As the mid-level trough exits late Saturday, return flow is expected
to rapidly bring back in better moisture from the southeast.
Westward advance of this moisture will be more limited than today
and may only reach the central Permian Basin. Another mid-level
shortwave trough will quickly approach from the west heading into
Sunday. Winds once again are expected to quickly shift to westerly
and remain strong and gusty. High winds across the Guadalupe and
Delaware Mountains are expected and an additional Wind Advisory may
be required across the adjacent plains in later forecasts. Dewpoints
across the area fall rapidly as the west winds spread across the
region. In addition the low-level thermal ridge will be located over
the region. High temperatures Sunday in the upper 70s and low 80s
can be expected. More widespread near critical, critical, to extreme
fire weather is anticipated and a Fire Weather Watch is in effect.
Thankfully, a strong cold front will be quickly approaching the
area as we head into Sunday night.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 305 AM CST Sat Mar 5 2022

Continued fire weather concerns and very warm temperatures are
expected the next couple of days before cooler conditions arrive for
the rest of next week.

A Pacific front will bring windy and cooler conditions Sunday night
as an upper trough lifts into the Plains. A stronger, Polar front
arrives Monday afternoon with gusty northeast winds. Strong gap
winds will be possible through Guadalupe Pass Monday night into
Tuesday as the front passes. Temperatures will take a tumble with
values about 10-15 degrees below normal early in the week. A broad
upper trough will take shape over the center part of CONUS by
midweek. Lee surface troughing will set up across the area with
southwesterly winds bringing warmer conditions back through
Thursday. A strong cold front is due to arrive Friday with
temperatures falling back below normal into the weekend.

While it is tempting to get outside and plant things in these warm
conditions we are seeing now, it would be wise not to do so. Expect
temperatures near or below freezing across the area several mornings
over the next 7 days.

&&

.FIRE WEATHER...
Issued at 305 AM CST Sat Mar 5 2022

We are in the midst of an extended period of critical fire weather
conditions lasting into early next week. Moisture has held strong
across the Permian Basin this morning, but the dryline is already
advancing east. As an upper trough lifts into the Plains through the
afternoon the dryline will be shoved east well out of the area.
Models have come in with stronger winds aloft that are expected to
mix to the surface by afternoon. This core of stronger winds will
stretch from the higher terrain east across the Permian Basin. RH's
will fall quickly into the single digits and teens areawide. Hi-
resolution guidance (most notably the TTU WRF) suggests RFTI's 5/6
are possible across the Permian Basin and Trans Pecos for several
hours this afternoon. A possible mitigating factor of note for the
eastern Permian Basin will be excellent recovery this morning.
This could allow for a much shorter period of critical fire
weather conditions than locations further west.

Yet another upper trough will approach the region Sunday with the
dryline retreating west across the Permian Basin briefly Sunday
morning. Excellent recovery will be short lived as a 100kt mid level
jet ejects out of NM during the afternoon and shoves the dryline
quickly east once again. A low level thermal ridge (LLTR) will nose
south and east stretching from the Big Bend into the southern
Permian Basin by afternoon. Critical to extreme fire weather
conditions will spread east across the region with RFTI's 7/8
possible directly behind the dryline. While the dryline will push
east of the area by late afternoon, duration of critical fire
weather conditions over the eastern Permian Basin will likely be
short-lived. Another mitigating factor for this area will be
excellent recoveries and possible light showers overnight. Given
the dry fuels (ERC values above the 75th percentile), gusty winds,
and RH's below 10 percent, have issued a Fire Weather Watch for
much of the region Sunday.

A strong cold front arrives Monday bringing much cooler conditions
the rest of the week, ending most fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               48  80  34  56 /   0  10   0   0
Carlsbad                 37  70  29  59 /   0   0   0   0
Dryden                   53  88  46  67 /   0   0   0   0
Fort Stockton            48  85  37  61 /   0   0   0   0
Guadalupe Pass           43  59  32  52 /   0   0   0   0
Hobbs                    39  73  29  55 /   0   0   0   0
Marfa                    32  76  27  63 /   0   0   0   0
Midland Intl Airport     47  79  36  57 /   0   0   0   0
Odessa                   48  79  37  58 /   0   0   0   0
Wink                     39  79  33  60 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 7 PM CST /6 PM MST/ this evening for
     Andrews-Borden-Crane-Davis Mountains Foothills-Dawson-
     Eastern Culberson County-Ector-Glasscock-Guadalupe
     Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
     Howard-Loving-Martin-Midland-Mitchell-Reagan-Reeves County
     Plains-Scurry-Upton-Van Horn and Highway 54 Corridor-Ward-
     Winkler.

     Fire Weather Watch from Sunday afternoon through Sunday evening
     for Andrews-Borden-Central Brewster County-Chinati
     Mountains-Chisos Basin-Crane-Davis Mountains-Davis
     Mountains Foothills-Dawson-Eastern Culberson County-Ector-
     Gaines-Guadalupe Mountains Above 7000 Feet-Guadalupe and
     Delaware Mountains-Howard-Loving-Lower Brewster County-
     Marfa Plateau-Martin-Midland-Pecos-Presidio Valley-Reeves
     County Plains-Terrell-Upton-Van Horn and Highway 54
     Corridor-Ward-Winkler.

     High Wind Warning until 6 PM CST /5 PM MST/ this evening for
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains.

     High Wind Warning from 9 AM CST /8 AM MST/ to 11 PM CST /10 PM
     MST/ Sunday for Guadalupe Mountains Above 7000 Feet-
     Guadalupe and Delaware Mountains.

NM...Red Flag Warning until 6 PM MST this evening for Sacramento
     Foothills and Guadalupe Mountains.

     Fire Weather Watch from Sunday morning through Sunday evening
     for Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
     Guadalupe Mountains.

     High Wind Warning until 5 PM MST this afternoon for Guadalupe
     Mountains of Eddy County.

     High Wind Warning from 8 AM to 10 PM MST Sunday for Guadalupe
     Mountains of Eddy County.

&&

SHORT TERM...91
LONG TERM....29
AVIATION...44
Hazardous weather outlook, Mar 5, 3:03 AM CST, 10 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
303 AM CST Sat Mar 5 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-060915-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
303 AM CST Sat Mar 5 2022 /203 AM MST Sat Mar 5 2022/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...Today and Tonight

A High Wind Warning remains in effect for the Guadalupe and Delaware
Mountains.

A Red Flag Warning is in effect for the Permian Basin west to the
Guadalupe Mountains today for critical fire weather conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A High Wind Warning is in effect Sunday for the Guadalupe and
Delaware Mountains.

A Fire Weather Watch is in effect Sunday for much of the area for critical
to extreme fire weather conditions.

High winds will be possible Tuesday night and Wednesday in the
Guadalupe and Delaware Mountains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 2:00 AM CSTHigh Wind WarningMAFBrewster, Culberson, Jeff Davis, Presidio43 hr
Mar 5, 3:39 AM CSTFire Weather WatchMAFAndrews, Borden, Brewster, Crane, Culberson, Dawson and 14 more16 hr
Mar 5, 3:39 AM CSTRed Flag WarningMAFAndrews, Borden, Brewster, Crane, Culberson, Dawson and 14 more15 hr

Nearby

Wind Advisories in Texas, 2022Wind Advisories in New Mexico, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.